Three-step and four-step random walk integrals

Borwein, Jonathan M. and Straub, Armin and Wan, James (2013) Three-step and four-step random walk integrals. Experimental Mathematics, 22 (1). pp. 1-14.

Download (592Kb) | Preview


    We investigate the moments of 3-step and 4-step uniform random walk in the plane. In particular, we further analyse a formula conjectured in BNSW expressing 4-step moments in terms of 3-step moments. Diverse related results including hypergeometric and elliptic closed forms for W<sub>4</sub>(± 1) are given and two new conjectures are recorded.

    Item Type: Article
    Uncontrolled Keywords: random walks, hypergeometric functions, Meijer G-functions, elliptic integrals
    Subjects: UNSPECIFIED
    Faculty: UNSPECIFIED
    Depositing User: Dr David Allingham
    Date Deposited: 12 Jun 2013 14:38
    Last Modified: 28 Nov 2014 15:28

    Actions (login required)

    View Item